# SDR REXA98116

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FIRE WARNING ILLUMINATED CWP AND HANDLE.  BEGAN SHUT DOWN PROCEDURES, RETARDED POWER LEVER AND LIGHT WENT OUT.  FOUND FIRE LOOP ON RIGHT ENGINE COMING IN CONTACT WITH ENGINE HOT SECTION.  RE-ROUTED FIRE LOOP, OPS CHECK GOOD.  (M)
